Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the simultaneous determination of several eigensolutions of a self-adjoint system of differential equations


Author: P. Laasonen
Journal: Math. Comp. 13 (1959), 13-20
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0102181-0
MathSciNet review: 0102181
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Bliss, ``A boundary value problem for a system of ordinary differential equations of first order,'' Transactions Amer. Math. Soc. v. 28, 1926 p. 561-584. MR 1501366
  • [2] G. A. Bliss, ``Definitely self-adjoint boundary value problems,'' Transactions Amer. Math. Soc. v. 44, 1938 p. 413-428. MR 1501974
  • [3] P. Laasonen, ``Ein Problem bei der iterativen Bestimmung der Eigenwerte simultaner Differentialgleichungen,'' Ann. Acad. Sci. Fenn. A I 195, 1955 p. 1-13. MR 0073807 (17:489e)
  • [4] P. Laasonen, ``Bemerkung zur iterativen Lösung der Eigenwertaufgabe einer Vektordifferentialgleichung,'' Ann. Acad. Sci. Fenn. A I 230, 1956 p. 1-8. MR 0094512 (20:1028)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0102181-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society